Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Concavity of powers of a convolution


Author: Douglas Hensley
Journal: Proc. Amer. Math. Soc. 82 (1981), 503-504
MSC: Primary 52A20; Secondary 60D05
DOI: https://doi.org/10.1090/S0002-9939-1981-0612750-0
MathSciNet review: 612750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short geometric proof of a result of Brascamp and Lieb on concavity of powers of a convolution is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A20, 60D05

Retrieve articles in all journals with MSC: 52A20, 60D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612750-0
Article copyright: © Copyright 1981 American Mathematical Society